# SDR 3M1

- Difficulty date: March 11, 2003
- Submitted: March 18, 2003
- Operation: General aviation
- Filed by: 3M Company, repair station LD2R974K
- Aircraft: N33M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 594
- Aircraft time: 1,121 hours, 606 cycles
- Engine: Rroyce BR700710A110
- Engine time: 1,121 hours, 606 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 220CC02
- Part serial: 2124
- Condition: Sticks
- Location: Left Pdb
- Part time: 1,121 hours, 606 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CONTACTOR STICKS INTERMITTENLY. REPLACED CONTACTOR OPERATIONAL CHECKS NORMAL.
